MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon powering up the returned autopulse platform during preventive maintenance, intermittent lcd backlight was observed on the platform screen.The root cause was due to the defective processor board.The autopulse passed the initial functional test without any fault or error.As part of routine service during testing, the platform was examined and both patient head restraint wires were noted to be broken or cut and encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The top cover was replaced and sticky clutch plate was deburred to address the issue.The autopulse platform is a reusable device and was manufactured in 2011 and has exceeded its expected service life of 5 years.Therefore, this type of physical damage found during visual inspection is characteristic of normal wear and tear for the life of the device.Following the service and repair, the autopulse was tested functionally and passed successfully with no issue or faults observed.
 
Event or Problem Description
During a preventive maintenance for autopulse platform (sn: (b)(4)), the lcd was observed to be flickering.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7505209
Report Number3010617000-2018-00547
Device Sequence Number18880466
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1